Follow
Marco Squassina
Marco Squassina
Full Professor, Catholic University of Sacred Hearth
Verified email at unicatt.it - Homepage
Title
Cited by
Cited by
Year
Global solutions and finite time blow up for damped semilinear wave equations
F Gazzola, M Squassina
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 23 (2), 185-207, 2006
2402006
Existence results for fractional p-Laplacian problems via Morse theory
A Iannizzotto, S Liu, K Perera, M Squassina
Advances in Calculus of Variations 9 (2), 101-125, 2016
1962016
On the strongly damped wave equation
V Pata, M Squassina
Communications in mathematical physics 253 (3), 511-533, 2005
1752005
Global Hölder regularity for the fractional -Laplacian
A Iannizzotto, SJN Mosconi, M Squassina
Revista Matemática Iberoamericana 32 (4), 1353-1392, 2016
1712016
On fractional Choquard equations
P d'Avenia, G Siciliano, M Squassina
Mathematical Models and Methods in Applied Sciences 25 (08), 1447-1476, 2015
1552015
Existence and nonexistence results for critical growth biharmonic elliptic equations
F Gazzola, HC Grunau, M Squassina
Calculus of Variations and Partial Differential Equations 18 (2), 117-143, 2003
1322003
Fractional Schrödinger–Poisson systems with a general subcritical or critical nonlinearity
J Zhang, M Squassina
Advanced Nonlinear Studies 16 (1), 15-30, 2016
1252016
Semi-classical limit for Schrödinger equations with magnetic field and Hartree-type nonlinearities
S Cingolani, S Secchi, M Squassina
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 140 (5 …, 2010
1232010
Eigenvalues for double phase variational integrals
F Colasuonno, M Squassina
Annali di Matematica Pura ed Applicata (1923-) 195 (6), 1917-1959, 2016
1142016
Weyl-type laws for fractional p-eigenvalue problems
A Iannizzotto, M Squassina
arXiv preprint arXiv:1312.2441, 2013
1142013
Stability of variational eigenvalues for the fractional p-Laplacian
L Brasco, E Parini, M Squassina
arXiv preprint arXiv:1503.04182, 2015
1122015
Singularly perturbed critical Choquard equations
CO Alves, F Gao, M Squassina, M Yang
Journal of Differential Equations 263 (7), 3943-3988, 2017
1112017
The Brezis–Nirenberg problem for the fractional p-Laplacian
S Mosconi, K Perera, M Squassina, Y Yang
Calculus of variations and partial differential equations 55 (4), 1-25, 2016
1082016
Stability and instability results for standing waves of quasi-linear Schrödinger equations
M Colin, L Jeanjean, M Squassina
Nonlinearity 23 (6), 1353, 2010
1072010
Singular limit of differential systems with memory
M Conti, V Pata, M Squassina
Indiana University mathematics journal, 169-215, 2006
1062006
Semiclassical states for weakly coupled nonlinear Schrödinger systems
E Montefusco, B Pellacci, M Squassina
Journal of the European Mathematical Society 10 (1), 47-71, 2008
1052008
12-Laplacian problems with exponential nonlinearity
A Iannizzotto, M Squassina
Journal of Mathematical Analysis and Applications 414 (1), 372-385, 2014
912014
Bifurcation and multiplicity results for critical fractional p‐Laplacian problems
K Perera, M Squassina, Y Yang
Mathematische Nachrichten 289 (2-3), 332-342, 2016
862016
Ground states for fractional magnetic operators
P d'Avenia, M Squassina
arXiv preprint arXiv:1601.04230, 2016
832016
Multiple solutions to logarithmic Schrödinger equations with periodic potential
M Squassina, A Szulkin
Calculus of Variations and Partial Differential Equations 54 (1), 585-597, 2015
752015
The system can't perform the operation now. Try again later.
Articles 1–20